# SDR CALA2015041300278

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 23,814 hours, 8,013 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20633000
- Part serial: 4898
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK THE RAMP CREW NOTED SMOKE COMING FROM THE LT MLG.  INSPECTED THE LT MLG & FOUND NR 1 MAIN BRAKE ASSEMBLY AT FAULT.  R & R NR 1 BRAKE & NR 1 MAIN WHEEL ASSEMBLY IAW AMM 32-42-41 & AMM 32-45-01.  ALL OPERATIONS CHECKED GOOD.  OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED, TT 1543979 & SN OFF 00041.
